# SDR ASOA2014101311400

- Difficulty date: September 16, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 29,607 hours, 20,635 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 333 AT STRINGER 27 IS FWD AVIONICS BAY IS CORRODED.   REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  MAJOR REPAIR.
